Wednesday , June 19 2019
Home / peru / This happens with a drug against erectile dysfunction and there are donuts in his vision

This happens with a drug against erectile dysfunction and there are donuts in his vision



Overdose with erectile dysfunction has changed the American citizen's "very sweet" way of thinking. In fact, a 50-year-old male living in Boston, Massachusetts, is seeing donuts permanently, downloading an article from JAMA Ophthalmology.

The American came to see his physician at Massachusetts Eye and Ear Hospital after consuming too much sildenafil, an effective Viagra component.

A thirty-five-year-old American whose identity is not revealed also shows signs of photophobia or intolerance to light. Symptoms occurred two months after ingestion of 750 milligrams of sildenafil, nearly ten times the recommended dose of 80 milligrams.

Doctors have confirmed male retinal damage, but it is still not known whether he fully recovered, the doctor showed. In addition, there is still no specific treatment for this condition.

Sildenafil causes a worsening of vision

Sildenafil, which is widely used to treat erectile dysfunction, selectively "disables" the enzyme phosphodiesterase 5. As a result, it increases blood flow to the penis.

The substance causes a deleterious side effect on the eye as it also "shuts down" phosphodiesterase 6, an enzyme found in retinal photoreceptors, and plays a key role in visual phototransduction, where light changes to electrical signals. Side effects of the drug were already known in the testing phase.


Source link